Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 1 > No. 2

 
   

Reduced Bias Estimation of the Reinsurance Premium of Loss Distribution

PP: 147-155
Author(s)
RASSOUL Abdelaziz,
Abstract
In this paper we propose an asymptotic gaussian reduced bias estimator of the reinsurance premium of loss distribution, our estimator based on the reduced bias of the extreme quantile and index of the heavy-tailed distribution. Moreover, we illustrate the behavior of the proposed estimator and give a analog between this estimator and the classical semiparametric estimator proposed by Necir, et al. (2007).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved